Thread: LOw testerone? Any help.
12-15-2004, 07:19 AM #1
LOw testerone? Any help.
(I put this in the steriod forum no help, maybe someone here would have experience with this? By the way I will turn 27 in a couple of months)Yesterday I went to see my doctor, I had blood work done last week. So prior to doing AS I wanted to see if everything is in check.....So what happened was a surprise I belive it was a bond test for testerone , my results were low it mention 8 -38 mg was average I dont know if this was by week, I was in shock so I forgot to ask this question but mine came out 4.8mg. What is wierd is that I have not touched AS in a couple of years and when I did it was so low the dosage such as 2 amps of sustanon for 1 week then go pyramind down. back to 1 amp for 8 weeks top.ANyway we were talking he is familiar with AS so he knows I will be starting so he mentioned we will see what happens we will do blood work every two weeks and see what happens he did mention that it might kick start back up after the use of clomid. I hope so because this is a concern for me. I was sick that week would you think that would effect it? I did notice that I was moody and felt down for a while but never thought about this. I went to my other doctor and was prescribed some anti depressant but they did nothing. My gains have been moderate my strength has increased but that should not be if my test are low. They would but not at the extent they have. Low test would mean longer recovery as well. Anyway if any one has some info regarding this , please give info if you know of any. I am so upset about this right know.
12-16-2004, 10:48 AM #2Member
- Join Date
- Dec 2002
If the test you are describing is for bound and free testosterone , they are notoriously unreliable. Most authorities recommend a total testosterone level as the best test to screen for hypogonadism. As for the every 2 weeks lab testing, this sounds like way too much lab work! I'd consider a second opinion. What kind of doctor are you seeing?
12-18-2004, 05:43 PM #3New Member
- Join Date
- Dec 2004
My hypogonadism went undetected for 15 years because the doctors I saw were measuring total T. My total T is in the normal range but my free T was too low. Low LH also pointed to the cause. It just goes to show that whenever hypogonadism is under suspicion, full HPTA related bloodwork should be done.
12-18-2004, 06:06 PM #4AR-Elite Hall of Famer
Originally Posted by bcachot
- Join Date
- Mar 2003
- United States
- Blog Entries
12-20-2004, 07:55 AM #5
This doctor is familiar with As, he mostly deals with Atheletes, as for HPTA what does it stand for? When I have my next visit I will mention this to him. I read up on hypogodism, some of of the problems regarding this are similair to the problems I am having. Loss in sexual interest has been one, also mood. I will be starting AS soon so I will see if there is a different. I did mention to him that I will start AS, he said we will see what happens in the end of the AS aqnd during. He mentioned something regarding that it might increase my natuaral test when I start clomid. ANy other opinions?
12-20-2004, 08:18 AM #6Member
- Join Date
- Apr 2004
so stallion this Dr. of yours is he a urologist, endocrinologist. HRT doc?
I would be careful about who you are dealing with. Btw if he's cool with your AS use go get all the bloodwork it takes to obtain some depo test covered under your insurance.
I went to a couple of dr. in the past and I always belive and getting a second opinion always. Also quiz your docs to see if what the pracitce is up to date with today's medical pratices.
I met a dr. who prescibes winstrol gel for TRT therapy.
I didn't even know you could rub it on? ( I didn't try it, not yet)
Best of luck with you and I was a person who for 4 months went to get blood work every other week. My bod wasn't even responding or showing that I had an injection fo depo test. Then out of the blue bam I had a normal level then a month later it went low again.
12-22-2004, 07:32 PM #7
Was you on your anti depressants when you got your blood work done? I believe that they would effect your lh levels...
01-06-2005, 08:58 AM #8
I dont take anti depressants.Originally Posted by d.b
01-06-2005, 08:59 AM #9
He is a general doctor also a HRT doc. I will take what you mentioned into consideration thou.Originally Posted by kaorialfred
01-31-2005, 07:54 AM #10Associate Member
- Join Date
- Apr 2003
not sure exactly what you were asking but here are a few thoughts:
- some people just have naturally low T production -- more common the older you get -- nothing to be ashamed or worried about
- being sick or stressed or overtraining can deplete the T levels -- so multiple tests are important
- if the problem persists, then do HRT -- permanent supplementation of testosterone -- (perhaps HCG will kick start your natural production or test). At relatively low levels of test supplementation, you should be fine. Think of the bright side, 99% of this board would give anything to get a doctor to prescribe them testosterone.
- I don't think that having low test levels means you can't build muscle (it's just easier with it). I was at the same level as you 2 years ago and still had muscle. Of course, after doing HRT, I added 20lbs.
If there's anything else you want to know, just ask. I know at 27 years old, it may seem wrong to have low test levels but it's a medical condition, nothing more. When you're more like 35 or 40, you'll just see it as natural.
01-31-2005, 02:38 PM #11
Thanks for the info, I just find it odd that I am in this situation considering that I do have some good gains and strenght but I always wonder why there were not better . Just becuase of the time and dedication I put into it. But I have started some AS so I mentioned this to him he said we see how it goes after you finish your pct it might kick it back up. I am hoping for the best. Just because at this age I dont what to be taking HRT for the next 40 years if GOd is willing.Originally Posted by woodiechopper
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)